# SDR FDEA201511163637

- Difficulty date: November 16, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 750 hours, 18,719 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE STATION XOS 615 FORMER CRACKED.  CRACKED FORMER REMOVED PER SRM 51-31-01-0G AND REPLACED NEW FORMER AT RH WING   LEADING EDGE AT XOS 584 PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
